# SDR ASAA2017103022366

- Difficulty date: October 30, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 8,098 hours, 2,635 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI APU AC BLUE MAINT LIGHT ILLUMINATED.  ACFT GROUNDED. WITH APU SHUTDOWN, CHECKED OIL QUANTITY. FOUND APU OIL QUANTITY TO BE FULL.  BLUE MAINT LIGHT OUT. STARTED APU ON GROUND, NORMAL START,  BLUE MAINT LIGHT REMAINS OUT AND ALL INDICATIONS NORMAL.
